Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 9, Number 2
HTML articles powered by AMS MathViewer

A boundary condition for the vanishing of $n$ holomorphic functions in complex $n$-space
J. J. Kohn PDF
Proc. Amer. Math. Soc. 9 (1958), 175-177
Homotopy equivalence of fiber bundles
M. L. Curtis and R. Lashof PDF
Proc. Amer. Math. Soc. 9 (1958), 178-182
On the complex form of the Poincaré lemma
H. K. Nickerson PDF
Proc. Amer. Math. Soc. 9 (1958), 183-188
Sur la correspondance par parallélisme de deux surfaces
P. Drăgilă PDF
Proc. Amer. Math. Soc. 9 (1958), 189-200
Existence and uniqueness of flows behind three-dimensional stationary and pseudo-stationary shocks
R. P. Kanwal PDF
Proc. Amer. Math. Soc. 9 (1958), 201-207
Note on a paper of Civin and Yood
Leonard E. Baum PDF
Proc. Amer. Math. Soc. 9 (1958), 207-208
Automorphisms of the two-dimensional general linear group over a Euclidean ring
Joseph Landin and Irving Reiner PDF
Proc. Amer. Math. Soc. 9 (1958), 209-216
On free products
A. Karrass and D. Solitar PDF
Proc. Amer. Math. Soc. 9 (1958), 217-221
Galois extensions in which every element with regular trace is a normal basis element
Carl C. Faith PDF
Proc. Amer. Math. Soc. 9 (1958), 222-229
Remark on automorphisms of groups
Maurice Auslander PDF
Proc. Amer. Math. Soc. 9 (1958), 229-230
Some remarks on the multiplicative group of a sfield
Eugene Schenkman PDF
Proc. Amer. Math. Soc. 9 (1958), 231-235
On the theorem of Gleason and Marsh
Neal Zierler PDF
Proc. Amer. Math. Soc. 9 (1958), 236-237
Restricted set-theoretical definitions in arithmetic
Raphael M. Robinson PDF
Proc. Amer. Math. Soc. 9 (1958), 238-242
On polynomial approximation with deviations in prescribed ratios
Abraham Spitzbart and Nathaniel Macon PDF
Proc. Amer. Math. Soc. 9 (1958), 243-249
Factoring a lattice
Alexander Doniphan Wallace PDF
Proc. Amer. Math. Soc. 9 (1958), 250-252
The convex hull of sub-permutation matrices
N. S. Mendelsohn and A. L. Dulmage PDF
Proc. Amer. Math. Soc. 9 (1958), 253-254
A remark on finite groups
I. N. Herstein PDF
Proc. Amer. Math. Soc. 9 (1958), 255-257
Finite monadic algebras
Hyman Bass PDF
Proc. Amer. Math. Soc. 9 (1958), 258-268
On harmonic mappings
Johannes C. C. Nitsche PDF
Proc. Amer. Math. Soc. 9 (1958), 268-271
Liouville’s theorem for parabolic equations of the second order with constant coefficients
Avner Friedman PDF
Proc. Amer. Math. Soc. 9 (1958), 272-277
On the divergence of Fourier series
Richard P. Gosselin PDF
Proc. Amer. Math. Soc. 9 (1958), 278-282
A problem of Richard Bellman
Tomlinson Fort PDF
Proc. Amer. Math. Soc. 9 (1958), 282-286
Linear difference and differential equations satisfying conditions at more than one point
Tomlinson Fort PDF
Proc. Amer. Math. Soc. 9 (1958), 287-292
On the nonconvergence of Fourier series
Sulaxana Kumari PDF
Proc. Amer. Math. Soc. 9 (1958), 293-299
A theorem on the zeros of entire functions of exponential type
V. Krishnamurthy PDF
Proc. Amer. Math. Soc. 9 (1958), 300-304
Van der Pol’s expressions for the gamma function
T. S. Nanjundiah PDF
Proc. Amer. Math. Soc. 9 (1958), 305-307
On a formula of A. C. Dixon
T. S. Nanjundiah PDF
Proc. Amer. Math. Soc. 9 (1958), 308-311
Preferred optimal strategies
R. C. Buck PDF
Proc. Amer. Math. Soc. 9 (1958), 312-314
Integrability of trigonometric series
J. M. González-Fernández PDF
Proc. Amer. Math. Soc. 9 (1958), 315-319
Power series having partial sums with zeros in a half-plane
Albert Edrei PDF
Proc. Amer. Math. Soc. 9 (1958), 320-324
On a theorem by A. E. Taylor
Shaul R. Foguel PDF
Proc. Amer. Math. Soc. 9 (1958), 325
On the representation of the solution of a class of stochastic differential equations
Richard Bellman PDF
Proc. Amer. Math. Soc. 9 (1958), 326-327
The Bohr spectrum of a bounded function
H. G. Eggleston PDF
Proc. Amer. Math. Soc. 9 (1958), 328-332
The multiplication problem for Dirichlet series
J. P. Tull PDF
Proc. Amer. Math. Soc. 9 (1958), 332-334